# SDR YENA2021091700597

- Difficulty date: September 8, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N238JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 039
- Aircraft time: 40,050 hours, 25,784 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frm 84 S29l-R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION DISCOVERED ON SHEAR CLIP FR84 STR29L-29R; (REF TOMX NR 00507) R & R SHEAR CLIP AT FR84 STR29L-29R IAW SRM 51-41-01, 51-41-02, AND 51-43-03.
